RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Ufimsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Ufimsk. Mat. Zh., 2015, Volume 7, Issue 3, Pages 50–56 (Mi ufa286)  

This article is cited in 3 scientific papers (total in 3 papers)

Comparison Tauberian theorems and hyperbolic operators with constant coefficients

Yu. N. Drozhzhinov, B. I. Zavialov

Steklov Mathematical Institute of Russian Academy of Sciences, Moscow, Russia

Abstract: As comparison Tauberian theorems one usually means theorems which by a prescribed asymptotic behavior of the ratio of some integral transforms of two (generalized) functions make a conclusion on asymptotic behavior of other integral transformations of these functions. In the work we prove the comparison Tauberian function for the generalized functions whose Laplace transform have a bounded argument. In particular, examples of these functions are the kernels and the fundamental solutions of differential operators with constant coefficients hyperbolic w.r.t. a cone.

Keywords: generalized functions, Tauberian theorems, quasi-asymptotics, operators hyperbolic w.r.t. a cone.

Funding Agency Grant Number
Russian Science Foundation 14-50-00005


Full text: PDF file (446 kB)
References: PDF file   HTML file

English version:
Ufa Mathematical Journal, 2015, 7:3, 47–53 (PDF, 451 kB); https://doi.org/10.13108/2015-7-3-47

Bibliographic databases:

UDC: 517.53+539
Received: 25.07.2015

Citation: Yu. N. Drozhzhinov, B. I. Zavialov, “Comparison Tauberian theorems and hyperbolic operators with constant coefficients”, Ufimsk. Mat. Zh., 7:3 (2015), 50–56; Ufa Math. J., 7:3 (2015), 47–53

Citation in format AMSBIB
\Bibitem{DroZav15}
\by Yu.~N.~Drozhzhinov, B.~I.~Zavialov
\paper Comparison Tauberian theorems and hyperbolic operators with constant coefficients
\jour Ufimsk. Mat. Zh.
\yr 2015
\vol 7
\issue 3
\pages 50--56
\mathnet{http://mi.mathnet.ru/ufa286}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3430690}
\elib{http://elibrary.ru/item.asp?id=24716953}
\transl
\jour Ufa Math. J.
\yr 2015
\vol 7
\issue 3
\pages 47--53
\crossref{https://doi.org/10.13108/2015-7-3-47}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000416602400006}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84959053389}


Linking options:
  • http://mi.mathnet.ru/eng/ufa286
  • http://mi.mathnet.ru/eng/ufa/v7/i3/p50

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. K. Gushchin, “$L_p$-estimates for the nontangential maximal function of the solution to a second-order elliptic equation”, Sb. Math., 207:10 (2016), 1384–1409  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    2. Yu. N. Drozhzhinov, “Multidimensional Tauberian theorems for generalized functions”, Russian Math. Surveys, 71:6 (2016), 1081–1134  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    3. Yu. N. Drozhzhinov, “Asymptotically homogeneous generalized functions and some of their applications”, Proc. Steklov Inst. Math., 301 (2018), 65–81  mathnet  crossref  crossref  isi  elib  elib
  • Уфимский математический журнал
    Number of views:
    This page:151
    Full text:46
    References:18

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019